# SDR EISA20010101

- Difficulty date: June 17, 2001
- Submitted: June 28, 2001
- Operation: Air carrier
- Aircraft: N315NE
- Make and model: Boeing 727223
- Aircraft serial: 20190
- Aircraft time: 78,266 hours, 53,269 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FUSELAGE CREASE BEAM WEB IS CRACKED AT BS 1090 FLOOR LEVEL.  CUT OUT CRACKED AREA.  FABRICATED AND INSTALLED WEB AND FILLER ANGLE.  REPAIRS IAW B727 SRM 51-30-2, 51-10-1, 51-40-2, 51-10-2 AND MM 51-22-11.
